# SDR CA150130003

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,741 hours
- Engine: Hnywl AS90711A
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 320551
- Condition: Cracked
- Location: Emergency Lights
- Part time: 2,119 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING D.I. AN OPS TEST OF EMERGENCY LIGHT SYSTEM WAS CARRIED OUT. IT WAS FOUND THAT THE EMERG. LIGHTS STILL REMAINED INOP. BATTERY VOLTAGE IN THE BATTERY PACKS WAS JUST UNDER 1 VOLT. I INSTALLED NEW BATTERIES FOR TROUBLESHOOTING PURPOSES AND THE FWD LIGHTS CAME ON BUT WOULD NOT SHUT OFF EVEN WITH PROPER EMERG. LIGHTING SYSTEM RESET. CHECKED FOR VOLTAGE AT THE CHARGING CIRCUIT AND FOUND POWER BUT BATTERIES STILL UNABLE TO CHARGE. RANG OUT WIRES FROM THE POWER SUPPLIES AND CHECKED SERVICEABLE. SPOKE TO BRUCE INDUSTRIES AND RECEIVED A TROUBLESHOOTING GUIDE. REMOVED POWER MODULE IN CABIN SIDEWALL FS 438 AND BENCHED CHECKED WITH POWER SUPPLY. POWER MODULE CHECKED SERVICEABLE. AS PER BRUCE INDUSTRIES RECOMMENDATION I SWAPPED POWER MODULE WITH KNOWN SERVICEABLE UNIT FROM A/C 20246. LIGHTS STILL INOP. UPON RE-INSTALLATION OF ORIGINAL POWER MODULE WE PUT A METER ON THE OUTPUT/INPUT SIDE AND GOT ERRATIC READINGS. WITH THE METER ON THE MODULE OUR AVIONICS TECH MOVED THE WIRING HARNESS AND FOUND INTERMITTENT OPERATION.   AS PER BD-100 WD WE FOUND THERE WAS A GROUND TERMINAL BEHIND THE EXECUTIVE TABLE AT THE SAME FS. REMOVED EXECUTIVE TABLE AND FOUND RING TERMINAL CRACKED. SPLICE SP 28 & GROUND LUG GL26 .RING TERMINAL (P/N 320551) REPLACED WITH NEW AND EMERGENCY LIGHTS TESTED SERVICEABLE. COMPLETE OPERATION OF FWD AND AFT BRUCE INDUSTRIES EMERG LIGHTS FAULTED DUE TO BAD/INTERMITTENT GROUND.
